MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREVDISP09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of consciousness (2418); Movement Disorder (4412)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported by the user site that ten minutes after a brevera breast biopsy procedure on (b)(6) 2025, the patient briefly lost consciousness, which was followed by confused speech and involuntary movements of the head and limbs.It is further reported by the user site that emergency services were called, the patient's heart rate was elevated and she vomited; however, blood pressure, oxygen saturation, respiratory rate and blood glucose levels were normal throughout.It is reported that the patient does not have any known allergies and no swelling of the face was observed.The user site reports that the patient improved while awaiting emergency services to arrive, but the involuntary movements of the right arm persisted.The user site reports that the patient provided an update that the remaining symptom resolved and that the ct brain scan was normal; however, the patient was awaiting further neurological assessment.No further information is currently available.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23302591
Report Number1222780-2025-00536
Device Sequence Number13250035
Product Code KNW
UDI-Device Identifier15420045512863
UDI-Public(01)15420045512863(17)261030(10)24K30R
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBREVDISP09
Device Catalogue NumberBREVDISP09
Device Lot Number24K30R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown